# SDR AC2A0000046

- Difficulty date: June 3, 2000
- Submitted: July 19, 2000
- Operation: General aviation
- Aircraft: N5366Y
- Make and model: Bolkms BO105S
- Aircraft serial: S782
- System (JASC): 6710 · Main Rotor Control
- Part: Control Rod
- Part number: 10545361
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE IS CRACKED AT COLLAR.  REPLACED TUBE.  (X)
